20 years ago I was being treated for back issues by having steroids pumped into my lower back disks. I was told to come in weekly for treatment, which I did for four weeks. On the fifth week when I showed up, I was told that I shouldn't be there and that they had given me the legal limit of steroids and that my treatment was done.
I had gained 40 pounds during the last two weeks of treatment and had a moon face. I look like two different people in before and after photos. There was no follow up treatment. Two weeks after my last treatment I began to have problems with muscle fatigue and other symptoms.
This has continued to this day, slowly getting worse over time. I used to have some good days, some bad days but now I just have bad days and not-as-bad days. I wake up and my mind wants to do all kinds of thing, but my muscles get tired out just brushing my hair.
About 10 years ago, I had a miscarriage and while in the hospital they put me out. I stopped breathing on the table and woke up in the most incredible pain I have ever felt. I went home and slept for three days, and when I woke, I had brown tan spots under my breasts, behind my knees, and under my armpits.
My world is getting smaller. I hurt everyday. I work from home now to try and manage my life. I am a type A personality and frustrated beyond belief because, when I go to the doctors, they say I am depressed, have fybro, or that there is nothing wrong with me except that I am "female, fat, and forty".
What really scares me is the future. I am terrified what this is doing to my body. What if I have an accident?
I have been going to Dr. Google, since I feel like I haven't been listened too. When I look at the symptoms for Exogenous Adrenal Insufficiency it is like they wrote it for me.
Is there anyone else out there like me? Can one have untreated Exogenous Adrenal Insufficiency for this long? How can I find a doctor to help?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?